Tuesday 16 July 2019
Home
About
News
Research
Events
Seminars
Members
Publications
IP Policy
Committees
Positions
MASCOS Nodes
Collaborating Institutions
Links
Enquiries
print

MASCOS Publications

2015 * 2014 * 2013 * 2012 * 2011 * 2010 * 2009 * 2008 * 2007 * 2006 * 2005 * 2004 * 2003

2015


Journal Papers (published):

Amster, P and Rogers, C. 2015 ‘On Dirichlet Two-Point Boundary Value Problems for the Ermakov-Painlevé IV Equation’, Journal of Applied Mathematics & Computing, vol. 48, pp. 71-81.*

Amster, P and Rogers, C. 2015 ‘On a Ermakov-Painlevé II Redution in Three-Ion Electrodiffusion, A Dirichlet Boundary Value Problem’,Discrete and Continuous Dynamical Systems, vol. 35, pp. 3277-3292.*

Barbour, A, McVinish, R and Pollett, P. 2015 ‘Connecting deterministic and stochastic metapopulation models’, Journal of Mathematical Biology, vol. 71, pp. 1481-1504.*

Beaton, NR, Guttmann, AJ, Jensen, I and Lawler, GF. 2015 ‘Compressed self-avoiding walks, bridges and polygons’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 45, 454001.

Bobenko, AI and Schief, WK. 2015 ‘Discrete line complexes and integrable evolution of minors’, The Royal Society: Proceeding A, vol. 47, 20140819, 23 pp.*

Brak, R and Moore, W. 2015 ‘Bi-orthogonal polynomial sequences and the asymmetric simple exclusion process’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 31, 315205.*

Brent, RP and Johansson, F. 2015 ‘A bound for the error term in the Brent-McMillan algorithm’, Mathematics of Computation, vol. 84, pp. 2351-2359.*

Brent, RP, Osborn, JH and Smith, WD. 2015 ‘Note on best possible bounds for determinants of matrices close to the identity matrix’, Linear Algebra and its Applications, vol. 466, pp. 21-26.*

Brent, RP. 2015 ‘Generalizing Tuenter's binomial sums’, Journal of Integer Sequences, vol. 18, article 15.3.2, 9 pp.*

Brent, RP, Coons, M and Zudilin, W. 2015 ‘Algebraic independence of Mahler functions via radial asymptotics, International Mathematics’, Research Notices, published on line.*

Borovkov, K, Mishura, Y, Novikov, A and Zhitlukjin, M. 2015 ‘Bounds for expected maxima of Gaussian processes and their discrete approximations’, Stochastics An International Journal of Probability and Stochastic Reports, published online 30 December 2015.*

Celledoni, E, McLachlan, RI, McLaren, DI, Owren, B and Quispel, GRW. 2015 ‘Discretization of polynomial vector fields by polarization’, Proceedings of the Royal Society of London A, vol. 471, 20150390. 10.*

Clisby, N, Conway AR, and Guttmann, AJ. 2015 ‘Three-dimensional terminally attached self-avoiding walks and bridges’, Journal of Physics A: Mathematical and Theoretical, avXiv.1504.02085.*

Conway, AR and Guttmann, AJ. 2015 ‘on 1324 – avoiding permutations’, Advances in Applied Mathematics, vol. 64, pp. 50-69.*

Cope, R, Pollett, P, Lanyon, J and Seddon, J. 2015 ‘Indirect detection of genetic dispersal (movement and breeding events) through pedigree analysis of dugong populations in southern Queensland, Australia’, Biological Conservation, vol. 181, pp. 91-101.*

Dagrosa, E, Owczarek, AL and Prellberg, T. 2015 ‘Writhe-induced knotting in a lattice polymer’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 6, 065002.*

Dearricott, O. 2015 ‘Quaternion-Sasakian manifolds and reduction’, International Mathematics Research Notices, vol. 18, pp. 8799–8829.*

Elvey Price, A and Guttmann, AJ. 2015 ‘Permutations sortable by deques and by two stacks in parallel’, preprint arXiv:1508.02273.

Elvey Price, A and Guttmann, AJ. 2015 ‘Permutations sortable by two stacks in series’, preprint arXiv:1510.08663.

Guttmann, AJ. 2015 ‘Analysis of series expansions for non-algebraic singularities’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 4, 045209.*

Guttmann, AJ and Maillard J-M. 2015 ‘Automata and the susceptibility of the square lattice Ising model modulo powers of primes’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 47, 474001.*

Haug, N and Prellberg, T. 2015 ‘Uniform Asymptotics of area-weighted Dyck paths’, Journal of Mathematical Physics, vol. 56, no. 4, 043301.*

Hautphenne, S, Kerner, Y, Nazarathy, Y and Taylor, PG. 2015 ‘The intercept term of the asymptotic variance curve for some queueing output processes’, European Journal of Operation, vol. 242, issue 2, pp. 455-464.*

Huhnen-Venedey, E and Schief, WK. 2015 ‘On Weingarten transformations of hyperbolic nets’, International Mathematical Research Notices, vol. 2015, issue 8, pp. 2021-2081.*

Kodama, Y, Konopelchenko, B and Schief, WK. 2015 ‘Critical points, Lauricella functions and Whitham-type equations’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 22, 225202.*

Kouloukas, TE and Tran, DT. 2015 ‘Poisson structures for lifts and periodic reductions of integrable lattice equations’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 7, 075202.*

Krawczyk, J, Owczarek, AL and Prellberg, T. 2015 ‘A Semi-flexible attracting-segment model of three-dimensional polymer collapse’, Physica A, vol. 431, pp. 74-83.*

Mahomed, FM and Roberts, JAG. 2015 ‘Characterization of Hamiltonian symmetries and their first integrals’, International Journal of Non-Linear Mechanics, vol. 74, pp. 84-91*

Menconi, G, Bedini, A, Barale, R and Sbrana, I. 2015 ‘Global Mapping of DNA Confromational Flexibility on Saccharomyces cerevisiae’, PLOS Computational Biology, vol. 11, issue 4, e1004136.*

Mortimer, PRG and Prellberg, T. 2015 ‘On the Number of Walks in a Triangular Domain’, The Electronic Journal of Combinatorics, vol. 22 (1), #P1.64.*

Norton, RA, McLaren, DI, Quispel, GRW, Stern, A and Zanna, A. 2015 ‘Projection methods and discrete gradient methods for preserving first integrals of ODEs’, Discrete and Continuous Dynamical Systems - Series A (DCDS-A), vol. 35 (5), pp. 2079-2098.*

Roberts, JAG and Tran, DT. 2015 ‘Signatures over finite fields of growth properties for lattice equations’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 8, 085201.*

Roberts, JAG and Vivaldi, F. 2015 ‘Arithmetic exponents in piecewise-affine planar maps’, Physica D: Nonlinear Phenomena, vol. 298-299, pp. 1-12.*

Roberts, JAG and Jogia, D. 2015 ‘Birational maps that send biquadratic curves to biquadratic curves’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 8, 08FT02.*

Rogers, C. 2015 ‘On a Class of Reciprocal Stefan Moving Boundary Problems’, Zeitschrift für angewandte Mathematik und Physik, vol. 66, pp. 2069-2079.*

Rogers, C. 2015 ‘Moving Boundary Problems for the Harry Dym Equation and its Reciprocal Associates’, Zeitschrift für angewandte Mathematik und Physik, vol. 66, pp. 3205-3220.*

Rogers, C. 2015 ‘The Korteweg capillarity system. Integrable reduction via gauge and reciprocal links’, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, published online.*

Rogers, C, Saccomandi, G and Vergori, L. 2015 ‘Nonlinear Elastodynamics of Materials with Strong Ellipticity Condition: Carroll-type Solutions’, Wave Motion, vol. 56, pp. 147-164.*

Rogers, C and Schief, WK. 2015 ‘Bäcklund变换和Darboux变换’, Cambridge University Press & Science Press, Beijing, China. Monograph Translation Chinese Edition.*

Shi Bai, R, Brent, RP and Thomé, E.2015 ‘Root optimization of polynomials in the number field sieve’, Mathematics of Computation, vol. 84, pp. 2447-2457.*

Smith, A. 2015 ‘Limits for density dependent time inhomogeneous Markov processes’, Mathematical Biosciences, vol. 268, pp. 38-44.*

Sonenberg, N, Au, G and Taylor, PG. 2015 ‘A queueing model for the capacity planning of a multi-phase humane services process’, International Journal of Systems Science: Operations and Logistics, vol. 2, issue 3, pp. 156-167.*

Tran, DT. 2015 ‘A Lax pair of a lattice equation whose entropy vanishes’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 11, 115202.*

van der Kamp, PH. 2015 ‘Somos-4 and Somos-5 are arithmetic divisibility sequences’, Journal of Difference Equations and Applications, published online.*

van der Kamp, PH. 2015 ‘Initial value problems for quad equations’, Journal of Physics A: Mathematical and Theoretical, vol. 48, no. 6, 065204.*

Zhou, Z, Xu, X, Garoni, TM and Deng, Y. 2015 ‘Leaf-excluded percolation in two and three dimensions’, Physical Review E, vol. 91, 022140.*


* These publications receive support from sources other than MASCOS.


Created by: system last modification: Monday 18 of April, 2016 [02:24:55 UTC] by kerry


Copyright © Centre of Excellence for Mathematics and Statistics of Complex Systems 2007
RSS Wiki rss Calendars